Journal d’Analyse Mathématique

, Volume 39, Issue 1, pp 45–74

Random factorization of operators between Banach spaces

  • Y. Benyamini
  • Y. Gordon
Article

DOI: 10.1007/BF02803330

Cite this article as:
Benyamini, Y. & Gordon, Y. J. Anal. Math. (1981) 39: 45. doi:10.1007/BF02803330

Copyright information

© Hebrew University of Jerusalem 1981

Authors and Affiliations

  • Y. Benyamini
    • 1
  • Y. Gordon
    • 1
  1. 1.Department of MathematicsTechnion — Israel Institute of TechnologyHaifaIsrael

Personalised recommendations